This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I hope I have selected the correct community and topic, however if I have not please direct me. I have been taking Accolate 20mg tab, 1 tab twice a day since 7-24-09. This is only for a 6 month time period per the doctor. However, I have noticed that I am constipated. In 2006 my Dr had prescribed Polyethylene Glycol 3350, NF Power for Solution; which worked really well at that time. I started using this last wednesdays since it does not expire until 8/10; however does not seem to be working. Come night time I am miserable. Is there anything I can do to relieve the constipation? The thought of going through this for 6 months is not appealing to me. Thanks
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.